# SDR TWAA9819003

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003PA57
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHT COVER MISSING.  REPLACED COVER AND LAMP, (P/N 7732).   CHECK-C 11-12-98 STL.
